Free Access
Volume 18, 2014
Page(s) 171 - 184
Published online 27 March 2014
  1. P. Billingsley, Probability and Measure. Wiley-Interscience (1995). [Google Scholar]
  2. D. Boivin, First passage percolation: the stationary case. Probab. Theory Related Fields 86 (1990) 491–499. [CrossRef] [MathSciNet] [Google Scholar]
  3. J.T. Cox, The time constant of first-passage percolation on the square lattice. Adv. Appl. Probab. 12 (1980) 864–879. [CrossRef] [Google Scholar]
  4. J.T. Cox, A. Gandolfi, P.S. Griffin and H. Kesten, Greedy lattice animals. I. Upper bounds. Ann. Appl. Probab. 3 (1993) 1151–1169. [CrossRef] [Google Scholar]
  5. J.T. Cox and H. Kesten, On the continuity of the time constant of first-passage percolation. J. Appl. Probab. 18 (1981) 809–819. [CrossRef] [MathSciNet] [Google Scholar]
  6. L. Fontes and C.M. van Newman, First passage percolation for random colorings of Zd. Ann. Appl. Probab. 3 (1993) 746–762. [CrossRef] [Google Scholar]
  7. A. Gandolfi and H. Kesten, Greedy lattice animals. II. Linear growth. Ann. Appl. Probab. 4 (1994) 76–107. [CrossRef] [Google Scholar]
  8. G. Grimmett, Percolation, in vol. 321 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], second edition. Springer-Verlag, Berlin (1999). [Google Scholar]
  9. J.M. Hammersley and D.J.A. Welsh, First-passage percolation, subadditive processes, stochastic networks, and generalized renewal theory, in Proc. Internat. Res. Semin., Statist. Lab., Univ. California, Berkeley, Calif. Springer-Verlag, New York (1965) 61–110. [Google Scholar]
  10. C.D. Howard, Models of first-passage percolation, in Probability on discrete structures, vol. 110 of Encyclopaedia Math. Sci. Springer, Berlin (2004) 125–173. [Google Scholar]
  11. H. Kesten, Analyticity properties and power law estimates of functions in percolation theory. J. Stat. Phys. 25 (1981) 717–756. [CrossRef] [Google Scholar]
  12. H. Kesten, Aspects of first passage percolation. In École d’été de probabilités de Saint-Flour, XIV—1984, vol. 1180 of Lect. Notes in Math. Springer, Berlin (1986) 125–264. [Google Scholar]
  13. H. Kesten, First-passage percolation. From classical to modern probability, in vol. 54 of Progr. Probab. Birkhäuser, Basel (2003) 93–143. [Google Scholar]
  14. J.F.C. Kingman, The ergodic theory of subadditive stochastic processes. J. Roy. Stat. Soc. Ser. B 30 (1968) 499–510. [Google Scholar]
  15. T.M. Liggett, An improved subadditive ergodic theorem. Ann. Probab. 13 (1985) 1279–1285. [CrossRef] [Google Scholar]
  16. J.B. Martin, Linear growth for greedy lattice animals. Stoch. Process. Appl. 98 (2002) 43–66. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.